IDEAS home Printed from https://ideas.repec.org/s/spr/joptap.html
   My serials  Follow this serial

Springer

Journal of Optimization Theory and Applications

Contact information of Springer

Serial Information


Order information:
Web: http://www.springer.com/mathematics/journal/10957/PS2
Download restrictions: Access to the full text of the articles in this series is restricted.
Editor: Franco Giannessi
Editor: David G. Hull
Series handle: RePEc:spr:joptap
ISSN: 0022-3239

Citations RSS feed: at CitEc

Impact factors

Access and download statistics
Top item:

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joptap. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

Content

June 2022, Volume 193, Issue 1

March 2022, Volume 192, Issue 3

February 2022, Volume 192, Issue 2

January 2022, Volume 192, Issue 1

December 2021, Volume 191, Issue 2

October 2021, Volume 191, Issue 1

September 2021, Volume 190, Issue 3

August 2021, Volume 190, Issue 2

July 2021, Volume 190, Issue 1

June 2021, Volume 189, Issue 3

May 2021, Volume 189, Issue 2

April 2021, Volume 189, Issue 1

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.